# SDR ASAA2020020632072

- Difficulty date: February 3, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,557 hours, 13,902 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7687
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 42,155 hours, 13,330 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INITIALLY 40.8 TOTAL 8.64 / 23.5 / 8.64. LESS THAN 5 MIN AFTER ENGINE START QTY WAS 7.68 / 22.6 / 8.6 (#1 QTY DROPPED NEARLY 1000 POUNDS). NO OTHER ABNORMAL INDICATIONS. ALL 6 PUMPS ON. NOTE "TOTAL" FUEL ALSO DROPPED (MIRRORED THE LOSS #1 QTY INDICATION). GROUNDED - YES. ACCOMPLISHED FQIS SYSTEM TEST #1 TANK COMP 59.03 406.9 TOTAL. REMOVED AND REPLACED #1 COMP AND 1-5 TANK UNITS IAW B737-800 AMM 28-41-21/401. REMOVED AND REPLACED FUEL PROBES 9-12 REF AMM 28-41-21/401. REMOVED AND REPLACED FUEL PROBES 7 AND 6 IAW AMM 28-41-21/401. REMOVED AND REPLACED FUEL PROBE #8 REF AMM 28-41-21. FQIS OPERATIONAL CHECK COMPLETE AND #1 MAIN FUEL TANK LEAK CHECK COMPLETE. OPS CHECK GOOD.
